2019
Том 71
№ 8

All Issues

Svistun O. P.

Articles: 2
Article (Ukrainian)

On the existence of piecewise-continuous separatrix curves for a certain class of pulse systems

Svistun O. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 5. - pp. 580–585

Sufficient conditions for the existence of piecewise-continuous separatrix curves are obtained for a certain class of systems of differential equations with pulse influence for small ? ? 0.

Article (Ukrainian)

On separatrix curves of a family of linear systems with pulse influence

Svistun O. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1682–1687

For a family of linear systems of differential equations with pulse influence, we establish conditions of existence of separatrix curves and present a method for finding these curves.